# SDR 2008UALA00590

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 5A29011
- Part serial: N3318
- Condition: Leaking
- Location: Aspirator
- Component: Evac Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAKING.  FAULTY VALVE.  REPLACED SLIDE AND ASPIRATOR. ACFT OK FOR SERVICE.
